# SDR CALA2015081494220

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 67,510 hours, 18,287 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE FOUND OUT OF LIMITS AT 619, STRINGER 16L.  INSTALLED REPAIR AT FUSELAGE SKIN BS 615 - 624.5, STRINGER 16L IAW SRM 53-00-01 REP 3 FIG 201.
